Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: high bp desolationrower

Posted by yxibow on April 5, 2009, at 15:17:12

In reply to high bp Jeroen, posted by desolationrower on April 4, 2009, at 22:58:46

> probably, but it could possibly give you very high blood pressure. i think quinindine is used? i really don't know what the best treatment is.
>
> -d/r

I don't see how, they create somewhat equilibrium situations, such as metoprolol.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yxibow thread:855502
URL: http://www.dr-bob.org/babble/20090330/msgs/888833.html